# SDR 96ZZZM976

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-9, FOUND A .25 INCH CRACK ON ONE SIDE AND A .5 INCH CRACK ON OTHER SIDE OF UPPER AFT SKIN PANEL LEFT HORIZONTAL STABILIZER INBOARD ATTACH HOLE.  REPAIRED PER EMLR 66370.
